MathSciNet Relay Station
MathSciNet bibliographic data
MR2503049 47H20 (47H09 47H10 47J25)
Li, Suhong; Li, Lihua; Su, Yongfu General iterative methods for a one-parameter nonexpansive semigroup in Hilbert space. Nonlinear Anal. 70 (2009), no. 9, 3065–3071.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement